# SDR 2002F00294

- Difficulty date: November 30, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N107LN
- Make and model: Bell 407
- Aircraft serial: 53483
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70079H000Y150
- Condition: Leaking
- Part time: 224 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HOSE LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
